# SDR CALA2010020500026

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 30,791 hours, 10,791 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100033
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED AT STA 129.5 18 INCHES FROM AFT SPAR FWD.  REPAIR ACCOMPLISHED REF ECRA 5510-02083.
